Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

La Théorie Générale des Mandats Internationaux

Bibliographic Data

ID9908786
AuthorsMalcolm M Lewis (corresponding author)
Year1925
Volume4
Issue3
Pages147-148
Publication date1925-05-01
Open AccessNo
TypeARTICLE
VenueInternational Affairs (JOURNAL)
Journal identifiersISSN: 0020-5850 • E-ISSN: 1468-2346
PublisherOxford University Press (OUP) (PUBLISHER)
DOI10.2307/3014503
OpenAlexW2587400350
LanguageFR
Citations received1

La Théorie Générale des Mandats Internationaux La Théorie Générale des Mandats Internationaux. By J. Stoyanovsky. 1925. (Paris: Les Presses Universitaires de France. 8vo. 251 pp. 25 fr.) Malcolm M. Lewis Malcolm M. Lewis Search for other works by this author on: Oxford Academic Google Scholar Journal of the British Institute of International Affairs , Volume 4, Issue 3, May 1925, Pages 147–148, https://doi.org/10.2307/3014503 Published: 01 May 1925

Art · Humanities · Political science · Historical and Contemporary Political Dynamics · International Law and Human Rights · International Maritime Law Issues

  • Would Japanese Withdrawal from the League Affect the Status of the Japanese Mandate

    Open Access•Luther H Evans•American Journal of International…•1933

Citations per year0.01
Citation span1933 - 1933 (1)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae